Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 22 found articles
 
 
  On completing latin squares
 
 
Title: On completing latin squares
Author: Easton, T.
Gary Parker, R.
Appeared in: Discrete applied mathematics
Paging: Volume 113 (2001) nr. 2-3 pages 15 p.
Year: 2001
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands